# SDR SWIA202155679

- Difficulty date: January 13, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N304SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000850
- Aircraft time: 1,021 hours, 865 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 560139: TRANSFERRED FROM CAMP 22138927.  DAMAGE ON RT HORIZONTAL STABILIZER LOWER SKIN LOCATED FROM RIB 13 TO RIB 14 FROM THE MIDDLE SPAR TO THE REAR SPAR.  FILED CLOSED.  TRANSFER FROM EAML 560139: TRANSFERRED FROM CAMP 22138927.  REPAIRED DAMAGE ON RT HORIZONTAL STABILIZER LOWER SKIN LOCATED FROM RIB 13 TO RIB 14 FROM THE MIDDLE SPAR TO THE REAR SPAR REF. E-175 SRM 51-40-08 AND ETD 2021-170-001377.  WEIGHT TO AIRCRAFT IS NEGLIGIBLE. DOES NOT EXCEED 2 1/2 LBS.
